arrow
Volume 1, Number 2
Previous Issue Next Issue

Zhiming Chen & Xinming Wu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 113-137.

Preview Full PDF 2109 28146 Abstract

Jichun Li & Yitung Chen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 138-149.

Preview Full PDF 2069 27696 Abstract

P. Lin, J. J. H. Miller & G. I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 150-164.

Preview Full PDF 2202 27867 Abstract

Biyue Liu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 165-175.

Preview Full PDF 2027 27798 Abstract

Eugene O'Riordan, Jeanne Stynes & Martin Stynes

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 176-197.

Preview Full PDF 2097 28053 Abstract

Qin Sheng

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 198-213.

Preview Full PDF 2004 27446 Abstract

Grigory I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 214-234.

Preview Full PDF 1984 27355 Abstract

Relja Vulanović

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 235-244.

Preview Full PDF 2085 27488 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard